MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ACCUMESH; MESH, SURGICAL, DEPLOYER

COVIDIEN LP LLC NORTH HAVEN ACCUMESH; MESH, SURGICAL, DEPLOYER
Model Number AMPMED
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic ventral hernia procedure, while on abdominal cavity, the mesh bunched up when trying to deploy and the arm bent and would not expand.The surgeon ended up using stay sutures to flat, positioned and attach the mesh.Surgical time was extended for 30 minutes.There was no patient injury.

Brand Name
ACCUMESH
Common Device Name
MESH, SURGICAL, DEPLOYER
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8953352
Report Number1219930-2019-04981
Device Sequence Number16748457
Product Code ORQ
UDI-Device Identifier10884521171282
UDI-Public10884521171282
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberAMPMED
Device Catalogue NumberAMPMED
Device Lot NumberN7A1063UX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1